# SDR CALA2020011000109

- Difficulty date: January 5, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 146N38212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0245 CORROSION ON AFT CARGO STRINGER 30 END FITTING AT STA 1620. RG31 REF ST ENG N/R 0084445 REMOVED AND CHECKED LIMITS TO CORROSION ON AFT CARGO STRINGER 30 AND FITTING AT STA 1620; L=1.750", W=1.0", D=.030; OUT OF LIMITS IAW B757-300 SRM 53-00-03 A01, FIOG 101, DETAILS II. REMOVED AN D REPLACED END FITTING OP/N: 146N3821-2, BATCH NO. 0003593183, P O NO. SAG1952095 IQAW BOEING DRAWING 146N3400 REV C. AREA F.O.D. FREE. WORK ACCOMPLISHED AND INSPECTED
